Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 85, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 10, 2012, 5:58 PM CDT for Clark County, Pike County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2012, 5:58 PM CDT (22:58 UTC)
- Expired
- Apr 10, 2012, 6:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 143 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:00 PM CDT | HAIL 1 | Delight, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS54 KLZK 102258
SVRLZK
ARC019-109-102345-
/O.NEW.KLZK.SV.W.0085.120410T2258Z-120410T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
558 PM CDT TUE APR 10 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 645 PM CDT
* AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES EAST OF CRATER OF DIAMONDS SP...OR 9 MILES EAST OF
MURFREESBORO...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
OKOLONA... HALFWAY... PISGAH...
PIKE CITY... DELIGHT... BURTSELL...
BILLSTOWN... ANTOINE... STELLTOWN...
SMYRNA... PINEY GROVE... PIKE JUNCTION...
MEEKS SETTLEMENT... LOVE CREEK... HARETOWN...
CLEAR SPRING... BOWEN... BOSWELL LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3416 9357 3409 9325 3388 9329 3388 9331
3390 9331 3395 9337 3394 9342 3396 9347
3394 9350 3397 9362
TIME...MOT...LOC 2258Z 287DEG 19KT 3406 9351
$$
582 follow-up statements
397
WWUS54 KLZK 102319
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CDT TUE APR 10 2012
ARC019-109-102345-
/O.CON.KLZK.SV.W.0085.000000T0000Z-120410T2345Z/
CLARK AR-PIKE AR-
619 PM CDT TUE APR 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PIKE AND WEST CENTRAL CLARK COUNTIES UNTIL 645 PM CDT...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF OKOLONA...OR 16 MILES NORTH OF
PRESCOTT...MOVING EAST AT 20 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
OKOLONA... HALFWAY... BURTSELL...
ANTOINE... SMYRNA... PINEY GROVE...
PIKE JUNCTION... MEEKS SETTLEMENT... LOVE CREEK...
HARETOWN... GRAYSONIA... CLEAR SPRING...
BOWEN... BOSWELL LAKE... BETHEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3397 9352 3414 9346 3409 9325 3390 9329
3391 9332 3395 9337 3394 9342 3396 9347
3396 9348
TIME...MOT...LOC 2319Z 287DEG 19KT 3403 9338
$$
58161
WWUS54 KLZK 102333
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
633 PM CDT TUE APR 10 2012
ARC109-102344-
/O.CAN.KLZK.SV.W.0085.000000T0000Z-120410T2345Z/
PIKE AR-
633 PM CDT TUE APR 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3398 9338 3401 9341 3401 9340 3403 9342
3412 9342 3412 9339 3409 9325 3397 9327
3396 9328
TIME...MOT...LOC 2334Z 269DEG 14KT 3404 9332
$$
ARC019-102345-
/O.CON.KLZK.SV.W.0085.000000T0000Z-120410T2345Z/
CLARK AR-
633 PM CDT TUE APR 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CLARK COUNTY UNTIL 645 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 2 MILES NORTH OF OKOLONA...OR 16 MILES NORTH OF PRESCOTT...
MOVING EAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
OKOLONA... HALFWAY... SMYRNA...
PIKE JUNCTION... MEEKS SETTLEMENT... LOVE CREEK...
HARETOWN... CLEAR SPRING... BOSWELL LAKE...
BETHEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3398 9338 3401 9341 3401 9340 3403 9342
3412 9342 3412 9339 3409 9325 3397 9327
3396 9328
TIME...MOT...LOC 2334Z 269DEG 14KT 3404 9332
$$
58What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:40 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 10, 2:40 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 240 PM CDT TUE APR 10 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT A COLD FRONT WILL CONTINUE PUSHING THROUGH THE STATE FROM THE NORTH OVERNIGHT. A STORM SYSTEM WILL FORM ALONG THE FRONT IN THE SOUTHERN PLAINS...AND IS EXPECTED TO TRIGGER SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVER THE SOUTHWEST HALF OF THE STATE. BEHIND THE FRONT...DRIER/COOLER AIR WILL BE NOTED ACROSS THE REGION ON WEDNESDAY. BELOW NORMAL TEMPERATURES ARE IN THE FORECAST. FOR THE REMAINDER OF THE PERIOD...THE PATTERN WILL BE SLOW TO EVOLVE. HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST UNITED STATES...AND A LARGE TROUGH OF LOW PRESSURE WILL MOVE FROM THE ROCKIES INTO THE PLAINS. THE HIGH WILL SLOW THE EASTWARD PROGRESS OF THE FRONT. TEMPERATURES WILL MODIFY A BIT THURSDAY/FRIDAY...AND WILL EVENTUALLY CLIMB ABOVE SEASONAL LEVELS. SMALL CHANCES FOR SHOWERS/THUNDERSTORMS ARE EXPECTED AHEAD OF THE SLOWLY APPROACHING TROUGH...MAINLY IN NORTHERN/WESTERN ARKANSAS. HIGH PRESSURE WILL KEEP THE SOUTH/EAST MOSTLY DRY. && .LONG TERM...SATURDAY THROUGH TUESDAY FOCUS THRU MUCH OF THE PD WL RMN ON THE EWD PROGRESSION OF THE UPR LVL STORM SYS OVR THE SWRN STATES. THE UPR LOW WL EVENTUALLY ENCOUNTER A PERSISTENT UPR RDG OVR THE SERN U.S. OVER TIME...WHICH WL SHUNT THE SYS TO THE N OF AR LATER IN THE PD. AHEAD OF THE SYS... SWLY FLOW ALOFT WL SET UP OVR THE REGION WITH A SERIES OF IMPULSES BRINGING INCRSG RAIN CHCS TO THE FA...ESP BY MON AND TUE. THERE RMNS SOME QUESTION AT TO THE OVERALL TIMING OF THE STORM SYS AS THE MODELS ARE NORMALLY TOO FAST MOVG THESE TYPES OF SYS EWD. APPEARS NWRN AR WL SEE THE BEST CHCS OF ORGANIZED CONVECTION SAT AND SUN...WITH MAINLY DRY WX ELSEWHERE. THIS AXIS OF RAINFALL WL SLOLY SHIFT EWD BY EARLY NEXT WEEK...WITH THE POTENTIAL FOR SOME STRONG/ SVR STORMS AND LOCALLY HVY RAINFALL. CONTD TO RMN CLOSE TO HPC TEMPS THRU THE PD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 45 64 40 63 / 10 10 10 20 CAMDEN AR 55 72 49 72 / 30 20 10 10 HARRISON AR 44 63 41 62 / 10 10 10 40 HOT SPRINGS AR 53 69 46 68 / 30 20 10 20 LITTLE ROCK AR 52 67 45 67 / 20 10 10 20 MONTICELLO AR 53 71 46 70 / 30 20 10 10 MOUNT IDA AR 52 69 45 68 / 40 20 10 30 MOUNTAIN HOME AR 44 62 41 62 / 10 10 10 30 NEWPORT AR 45 64 41 64 / 10 10 0 20 PINE BLUFF AR 52 69 46 68 / 20 20 10 10 RUSSELLVILLE AR 51 66 44 63 / 30 20 10 30 SEARCY AR 47 65 41 65 / 20 10 10 20 STUTTGART AR 50 66 44 66 / 20 10 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...46 / LONG TERM...44
Hazardous weather outlook, Apr 10, 5:00 AM CDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE APR 10 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COUPLE OF WEAK UPPER LEVEL DISTURBANCES RIPPLE THROUGH THE NORTHWEST FLOW ALOFT. THE BEST CHANCES OF SEEING ANY PRECIPITATION TODAY WILL BE OVER THE SOUTHERN PART OF THE FORECAST AREA. HOWEVER...THE CHANCES OF ANY ORGANIZED SEVERE WEATHER REMAINS VERY LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UPPER LEVEL HIGH PRESSURE WILL BE CENTERED OVER THE WESTERN HIGH PLAINS WEDNESDAY MORNING RESULTING IN A BROAD NORTHWEST FLOW ALOFT OVER THE MID SOUTH. SEVERAL WEAK DISTURBANCES WILL MOVE THROUGH THE FLOW RESULTING IN ISOLATED SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WORK WEEK AS THE HIGH PRESSURE SHIFTS EAST. THE BEST CHANCES OF RAIN WILL REMAIN OVER THE SOUTHWEST WITH THE POSSIBILITY OF SEVERE WEATHER REMAINING LOW. OVER THE WEEKEND...THE PATTERN ALOFT WILL TRANSITION AND UPPER FLOW FROM THE SOUTHWEST WILL DOMINATE AS A DEEP AREA OF LOW PRESSURE DEVELOPS OVER THE WEST. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE PREVAILING FLOW KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST. ONCE AGAIN...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. EARLY NEXT WEEK...A COLD FRONT WILL MOVE INTO NORTHWEST ARKANSAS AND SLOW DOWN CONSIDERABLY AS IT RUNS INTO UPPER LEVEL HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES. WITH PLENTY OF GULF MOISTURE IN PLACE...LOCALLY HEAVY RAIN REMAINS A DISTINCT POSSIBILITY AND THE SITUATION WILL NEED TO BE MONITORED. SEVERE WEATHER POSSIBILITIES WILL ALSO NEED TO BE WATCHED ON MONDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Apr 10, 2:33 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
233 PM CDT TUE APR 10 2012
ARZ052-102020-
PIKE AR-
233 PM CDT TUE APR 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE COUNTY UNTIL 315 PM
CDT...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BEACON HILL PICNIC AREA...OR
5 MILES NORTHWEST OF MURFREESBORO...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... NARROWS DAM... HIGHLAND...
CRATER OF DIAMONDS SP... ROY...
PISGAH... NATHAN... DELIGHT...
BILLSTOWN... STELLTOWN...
RIVERSIDE PICNIC AREA... PINEY GROVE...
PIKEVILLE REC AREA... PARKER CREEK REC AREA...
NARROWS DAM REC AREA... MT MORIAH...
LAUREL CREEK REC AREA... COOLEYVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3417 9383 3417 9382 3422 9375 3397 9337
3395 9337 3395 9342 3396 9347 3394 9352
3396 9361 3398 9365 3400 9375 3400 9382
3407 9384
TIME...MOT...LOC 1933Z 328DEG 11KT 3410 9375
44Special weather statement, Apr 10, 2:54 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
254 PM CDT TUE APR 10 2012
ARZ053-102040-
CLARK AR-
254 PM CDT TUE APR 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLARK COUNTY UNTIL 345
PM CDT...
AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF SHILOH...OR 9 MILES
SOUTHWEST OF ARKADELPHIA...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WHELEN SPRINGS... RICHWOODS... OKOLONA...
GURDON... BEIRNE... VADEN...
HOLLYWOOD... GUM SPRINGS... TRACE...
SYCAMORE... SMYRNA... SMITHTON...
SHILOH... SHAKERTOWN... RED SPRINGS...
MCGILL FORD... LOVE CREEK... KANSAS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 57 AND 71.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3379 9307 3378 9311 3403 9339 3417 9318
3392 9292 3386 9290 3384 9287 3383 9290
3381 9290 3382 9293 3378 9300 3377 9304
TIME...MOT...LOC 1954Z 321DEG 14KT 3404 9319
44Special weather statement, Apr 10, 4:29 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 429 PM CDT TUE APR 10 2012 ARZ052-102215- PIKE AR- 429 PM CDT TUE APR 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY UNTIL 515 PM CDT... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF PARKER CREEK REC AREA...OR 6 MILES NORTHWEST OF MURFREESBORO...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MURFREESBORO... HIGHLAND... CRATER OF DIAMONDS SP... ROY... NATHAN... PARKER CREEK REC AREA... COOLEYVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3417 9382 3419 9375 3396 9360 3401 9382 TIME...MOT...LOC 2129Z 334DEG 10KT 3410 9379 59
Local storm report, Apr 10, 5:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
540 PM CDT TUE APR 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL MURFREESBORO 34.06N 93.69W
04/10/2012 E1.00 INCH PIKE AR LAW ENFORCEMENT
1 INCH HAIL FALLING AT THE SHERIFF OFFICE IN
MURFRESSBORO.
0536 PM HAIL 3 E MURFREESBORO 34.06N 93.64W
04/10/2012 E1.00 INCH PIKE AR TRAINED SPOTTER
1 INCH TO NEAR 2 INCH HAIL FELL AROUND MURFREESBORO.
&&
59The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:33 PM CDT | Special Weather Statement | LZK | Pike | 47 min |
| Apr 10, 2:54 PM CDT | Special Weather Statement | LZK | Clark | 46 min |
| Apr 10, 4:29 PM CDT | Special Weather Statement | LZK | Pike | 46 min |
| Apr 10, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 31 min |
| Apr 10, 5:34 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 26 min |
| Apr 10, 6:16 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 29 min |
| Apr 10, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 37 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.